# SDR CA060323001

- Difficulty date: January 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Rkwell 700
- Aircraft time: 5,618 hours
- Engine: Lyc TIO540R2AD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 1068291013
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 1068291013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, AN OIL LEAK WAS NOTED AT THE RT ENGINE MAGNETO GASKET. THE MAGNETO WAS REMOVED TO REPLACE A DEFECTIVE GASKET. UPON CLOSER INSPECTION A SMALL CRACK WAS FOUND ALONG THE MAGNETO MOUNTING FLANGE. OIL WAS SEEPING THROUGH THE CRACK. THE CRACK WAS HIDDEN BY THE MAGNETO RETAINING CLAMP, NUT AND LOCK WASHER.  (TC NR 20060323001)
